Aa
A
A
Close
Avatar universal
smacking lips
Can Trazodone 50 mg cause a person to smack their lips, I only took it for a few days, when it started, it is the only new medicine that I am taken
Cancel
2 Answers
Page 1 of 1
Avatar universal
The smacking of the lips is called tardive dyskinesia, and it has been associated with any number of medications, lithium in particuliar, but also respiradol. Fill out an adverse reaction form on the FDA site. There is a good possibility you have identified the cause. If caused by medication, and the medication is not discontinued, the lip-smacking may be irreversable.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
5318756 tn?1366879670
Hi there love2 ,    You most definitely do not have tardive dyskinesia. This  is a condition that comes from using some medications over many years , not a few days.  What you have experienced is a side effect.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne Hellllo 17 weeks! :) Comment
2 hrs ago
406584 tn?1399591666
Blank
10356 commented on 10356's status
4 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
21 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Depression Community Resources
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica